# SDR ASAA2014122910097

- Difficulty date: December 29, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 55,140 hours, 30,912 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C346701
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE FITTING, HAS ELONGATED MOUNTING HOLES FOR BOTH CAM PLATES.  ACFT GROUNDED.  UPPER HINGE FITTING REPLACED.  REPLACED IAW SRM 51-40-02 AND DWG 65-17684.
